# SDR CA010622032

- Difficulty date: May 30, 2001
- Submitted: July 5, 2001
- Operation: General aviation
- Make and model: Snias AS350B
- Aircraft time: 11,700 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 2560 · Emergency Equipment
- Part: Seat Belt
- Part number: AFG0314294
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) INERTIA REELS, EACH 2 WERE RE-WEBBED BY AN UNAUTHORIZED REPAIR FACILITY IN CANADA. IT IS UNKNOWN IF WEBBING / THREAD MEETS REQUIRMENT SPECIFICATIONS / IF THE HARNESS ASSY WOULD TENSUKE TEST TO PROPER FOR MATERIAL / STITCH PATTERN. PARTS WERE RE-WEBBED AND CERTIFIED WITH PROPER MATERIALS AND TC24-0045 CONFORMITY CERTIFICATIONS ISSUED PARTS RETURNED TO SERVICE.
